Volume 6 Number 2 (Apr. 2016)
Home > Archive > 2016 > Volume 6 Number 2 (Apr. 2016) >
IJAPM 2016 Vol.6(2): 66-71 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.2.66-71

Multiplicative (Generalized)-(α, β)-Derivations in Prime and Semiprime Rings

Chirag Garg, R. K. Sharma
Abstract—Let R be an associative ring and α, β be the automorphisms on R. A map F: R R (not necessarily additive) is said to be multiplicative (generalized)-(α, β)-derivation if it satisfies.

Index Terms—Left ideal, lie ideal, multiplicative (generalized)-(α,β)-derivation, prime ring.

The authors are with Department of Mathematics, Indian Institute of Technology, Delhi-110016, India (email: garg88chirag@gmail.com).

Cite: Chirag Garg, R. K. Sharma, "Multiplicative (Generalized)-(α, β)-Derivations in Prime and Semiprime Rings," International Journal of Applied Physics and Mathematics vol. 6, no. 2, pp. 66-71 , 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>